# SDR NSVA2010116

- Difficulty date: July 7, 2010
- Submitted: July 9, 2010
- Operation: Air carrier
- Aircraft: N362PX
- Make and model: Saab 340B
- Aircraft serial: 340B258
- Aircraft time: 41,679 hours, 37,182 cycles
- Propeller: Rotol R3544123F13
- System (JASC): 6140 · Propeller Indication System
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF FOR AUTO COARSEN LIGHT.  PERFORMED AUTO COARSEN TEST, OPS CHECKED GOOD.
